# SDR CA990303002

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Engine Bay
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT WAS IN SLOW CRUISE WHEN THE ENGINE OUT LIGHT ACTIVATED.  THE ENGINE HAD DECELLERATED TO FLIGHT IDLE.  SINCE THE HELICOPTER WAS ONLY 300 FEET ABOVE GROUND, IT SUSTAINED BELLY DAMAGE ON THE ENSUING HARD LANDING.
